# SDR CALA2024122601656

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 59,906 hours, 21,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EXIT 2ND ROW LIGHT IS INOP OVERWING EXIT DOOR WINDOW LT INOP AT ROW 21DEF. QUICT TURN, NO TIME TO T/S. REQUESTING TO DEFER. TOMC APPROVED RT SIDE EXIT 2ND ROW LIGHT IS INOP COMPLIED WITH MEL, ITEM PLACED ON DEFERRAL. REMOVE AND REPLACE LIGHT BULB AT RT SIDE EXIT ROW AT 21DEF OPS CHECKS GOOD OK FOR SERVICE.
